# SDR SWAA2014120434672

- Difficulty date: September 6, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 47,872 hours, 21,380 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A100046
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW LT INTERIOR SIDE, VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN LBL 45 TO 25.  REPAIRED WEB IAW EA.
